# SDR DALA2025032602235

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 14,156 hours, 6,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD AND AFT WASTE BOX PREVIOUS REPAIR DOUBLER AT WASTE SERVICE DOOR OPENING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 063-0001:10-0653-8- 7228/001 00153 CMOR: REPAIRED PER PRI 602195-14 REV 0, PRI 602195-14 REV 1, PRI 602195-14 REV 2, AND FINAL ER/A 602195-14AD REV A SECTION IV. (LP# 0870658)
